# SDR CA970114010

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CH73ER
- Condition: Separated
- Location: #5 Position
- Part time: 1,024 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) #1 ENGINE RUNNING ROUGH ON TAKEOFF. AIRCRAFT RETURNED TO BASE. POST FLIGHT INSPECTION FOUND #5 CYLINDER HEAD SEPARATED FROM THE BARREL, WITH A THREE INCH CRACK FROM THE INTAKE VALVE TO THE INTAKE PORT.
